# SDR COMA9710322

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CHIP DETECTOR WARNING ON.  REPLACED LEFT ENGINE.
